# SDR SWIA201439225

- Difficulty date: August 26, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 32,097 hours, 43,727 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Damaged
- Location: Cargo
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CREW REPORTED A CABIN ALTITUDE WARNING DURING CRUISE AT 20K, HAD TO DESCEND TO 10K & DIVERT.  REPAIRED CARGO DOOR AND RETAINER.  ALSO REPLACED ALTITUDE CONTROLLER, OPS CHECKED GOOD.
